Zero-sum stochastic games with stopping and control

Ghosh, Mrinal K. ; Mallikarjuna Rao, K. S. (2007) Zero-sum stochastic games with stopping and control Operations Research Letters, 35 (6). pp. 799-804. ISSN 0167-6377

Full text not available from this repository.

Official URL:

Related URL:


We study a zero-sum stochastic game where each player uses both control and stopping times. Under certain conditions we establish the existence of a saddle point equilibrium, and show that the value function of the game is the unique solution of certain dynamic programming inequalities with bilateral constraints.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Stochastic Game; Strategy; Stopping Time; Value; Saddle Point Equilibrium
ID Code:11861
Deposited On:13 Nov 2010 13:47
Last Modified:02 Jun 2011 07:42

Repository Staff Only: item control page